I am doing laser, and will finish in 6 months. Can I start Accutane in 6 months?

Doctor Answers 1

Accutane and laser treatments

Thank you for your question. A side effect of Accutane is skin sensitivity and an increase risks of scarring if any trauma or injury is done to the skin, which includes cosmetic procedures such as chemical peels, microdermabrasions, laser treatments, etc. If cosmetic procedures are done prior to Accutane, then least likely to scar. I highly recommend you consult with a board certified dermatologist regarding your questions and concerns. Take care and good luck.


Las Vegas Dermatologist
5.0 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.